# SDR SIMA200924702

- Difficulty date: September 2, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 2,100 hours, 18,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION FOR FLIGHT 4723 FOUND THE FORWARD FLOOR EMERGENCY LIGHTING STRIP INOPERABLE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLOOR EMERGENCY LIGHT STRIP.  AIRCRAFT RETURNED TO SERVICE.
